use only as directed
Trusted Relief of TYLENOL® for your Child’s Fever & Sore Throat Pain
When your child is sick, all you want to do is make them feel better by providing them with effective relief of their fever and pain. You just want them to be able to get back to normal.
Try Children’s TYLENOL® Fever & Sore Throat Pain liquid. For over fifty years, parents and doctors have placed their trust in TYLENOL® for fast, effective relief of fever and sore throat pain.
Children’s TYLENOL® Fever & Sore Throat Pain liquid is dye free for children who may be sensitive or allergic to dyes. “Dye Free” also means “Stain Free,” so an accidental spill won’t ruin the bedding, your child’s new outfit, or your furniture.
Children 2-5 years
For effective relief of:
- Aches and pains
Due to colds or flu.
Dye Free Cherry Blast Liquid
Use the dosage chart to determine the right dose for your child.
Dosage Quick Reference Guide
- If possible, use weight to determine your child’s dose, otherwise use age. Find the right dose on the chart.
- SHAKE WELL BEFORE USE.
- The enclosed measuring cup that comes with Children’s TYLENOL® Liquids has been specially designed for use with these products. Use only the enclosed measuring cup to dose.
- Single dose may be repeated every 4 to 6 hours, as needed.
- Do not give more than 5 doses of acetaminophen per day.
- Children’s TYLENOL® Fever & Sore Throat Pain Liquids are not the same concentration as Infants’ TYLENOL® Fever & Sore Throat Pain Drops.
Each 5 mL of Children’s TYLENOL® Fever & Sore Throat Pain Liquid contains:
- Pain reliever/Fever Reducer: acetaminophen, 160 mg
Non-Medicinal Ingredients (alphabetical):
Children’s TYLENOL® Fever & Sore Throat Pain Liquid: butylparaben, carboxymethylcellulose sodium, cellulose, citric acid, flavours, glycerin, propylene glycol, propylparaben, purified water, sorbitol, sucralose, sucrose, xanthan gum.
Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen.
Very rarely, serious skin reactions with acetaminophen have been reported. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away.
Consult a doctor if your child develops allergic wheezing or itching, their symptoms last for more than 5 days, fever lasts more than 3 days, sore throat pain lasts more than 2 days. Ask a doctor or a pharmacist before use if your child has a serious liver or kidney disease or uses any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications.
In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite
WARNING: Do not use if carton is open or if printed bottle neck band is broken.
Store at room temperature, 15 - 30°C (59 - 86°F). Protect from light.